# SDR R61A20180426513

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 32,263 hours, 21,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011370
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,890 hours, 6,429 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CENTER OF CABIN INOPERATIVE. R & R THE BATTERY PACK IAW AMM 33-50-01. OPS CHECKED GOOD.
